# SDR REXA2022072601693

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 32,190 hours, 30,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD7A P/N 601R318083-1 FOUND TO BE CORRODED BETWEEN FS 320 & FS 327.	REMOVED AND REPLACED INTERCOSTAL IAW CRJ 200 SRMS 51-40-11, AND 51-42-06.
